Nov 27, 2005
I read your responses every chance I get and just love your sense of humor. The manner in which you educate is so hopeful and at the same time realistic, its inspirational. Anyway, enough with the flirting. Im 37, and Ive been positive for almost two years now. For about a year and half Ive been taking efavirens with tenofovir/lamivudine and switched to Truvada when it became available. Perfect response, Im adherent, no side effects, happy, healthy, active bla bla bla. A recent change has occurred in my ejaculations. They have become much moreathletic for lack of a better word, but at the same time noticeably less viscous. I cant say that Im disappointed with this development (except I now have to wear safety goggles when I masturbate). But, is there any reason for concern with regards to my sperm count such as hypogonadism. I could ask my doctor but Im not going to see him for a couple of months and besides youre cuter.
Response from Dr. Frascino
Safety goggles??? Hmmm . . . sounds kinky.
Regarding your "more athletic" eruptions, I see no cause for concern that this spunky spurting may be related to a medical problem . . . unless, of course, you forget your safety goggles and, well, you know . . . .
Stay well, Hot Shot.
- Thrush Sign Of Seroconversion
- Tingling In Feet Could I Have Acute HIV Infection
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.